Couldn't find what you looking for?

TRY OUR SEARCH!

I started getting sick early Christmas morning, around 5:00 am, with chills. by around 11:00 am or so, my throat was scratchy, and I just didn't feel well. I went a couple of days, and by Friday my voice started to come and go. Saturday morning it was completely gone. I rested, and didn't talk. Due to the Holiday's I didn't make it to the Dr. until Januarty 9th. I had a very bad productive cough, no energy, and my voice was still in and out. The Dr. started me on Bactrim, and steriods, and cough medicine. I took it as directed. 2 days after stopping meds, which was a Friday, I started feeling down again. I went bac to the Dr. I recieved a shot, a Z pack, and more steriods. I am now on my 2nd shot, with 4 rounds of different antibiotics, with steriods.... Still no voice, can't sleep at all, SEVERE HEADACHE, and now pain in upper rib cage area between my breast, oh and thrush from all meds. chest xrays, and cbc all clear.... Please Help! I was told that my aunt had a serious bacteria in her stomach that caused all the same symptons, but she can not remember what it was.

Loading...

With all the antibiotics and steroids, your whole body is off kelter, as evidenced by the thrush.  You may have some fungal infections in your stomach and gastrointestinal tract that is causing you grief.  You should ask your doctor about this.  I would suggest taking a probiotic to help with putting your gut and colon back in balance.  This will help you immensely.  If you are not able to use your voice, maybe the fungal infection has entered your larynx and esophagus.  You can ask your physician for an endoscopy to check this out because obviously the meds he/she has you on now are not helping.

Reply

Loading...